RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bel'mesova, Svetlana Sergeevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 4

Number of views:
This page:234
Abstract pages:438
Full texts:54
References:31
E-mail:

http://www.mathnet.ru/eng/person81527
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. S. S. Bel'mesova, L. S. Efremova, “A one-parameter family of quadratic maps of a plane including Morse–Smale endomorphisms”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 8,  80–85  mathnet; Russian Math. (Iz. VUZ), 57:8 (2013), 70–74  scopus

Presentations in Math-Net.Ru
1. О динамике одного квадратичного отображения плоскости (продолжение)
S. S. Bel'mesova
Dynamical systems and differential equations
October 3, 2016 18:30
2. О динамике одного квадратичного отображения плоскости
S. S. Bel'mesova
Dynamical systems and differential equations
September 12, 2016 18:30
3. On dynamics of the trace map
S. S. Bel'mesova
The Seventh International Conference on Differential and Functional Differential Equations
August 25, 2014 18:50   
4. Sharkovskii problems for the invariant triangle of one trace map
S. S. Bel'mesova
International Conference on Differential Equations and Dynamical Systems
July 8, 2014 17:50

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019